zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Finite-time control for linear continuous system with norm-bounded disturbance. (English) Zbl 1221.93066
Summary: The definition of finite-time $H_{\infty }$ control is presented. The system under consideration is subject to time-varying norm-bounded exogenous disturbance. The main aim of this paper is focused on the design a state feedback controller which ensures that the closed-loop system is finite-time bounded (FTB) and reduces the effect of the disturbance input on the controlled output to a prescribed level. A sufficient condition is presented for the solvability of this problem, which can be reduced to a feasibility problem involving linear matrix inequalities (LMIs). A detailed solving method is proposed for the restricted linear matrix inequalities. Finally, examples are given to show the validity of the methodology.

Full Text: DOI
[1] Zhou, K.; Khargonekar, P. P.: An algebraic Riccati equation approach to H$\infty $ optimization, Syst control lett 11, 85-91 (1988) · Zbl 0666.93025 · doi:10.1016/0167-6911(88)90080-1
[2] Doyle, J. C.; Glover, K.; Khargonekar, P. P.; Francis, B. A.: State space solutions to standard H2 and H$\infty $ control problem, IEEE trans automat control 34, 831-847 (1989) · Zbl 0698.93031 · doi:10.1109/9.29425
[3] Boyd, S.; Ghaoui, L. E.; Feron, E.; Balakrishnan, V.: Linear matrix inequality in systems and control theory, SIAM studies in applied mathematics, SIAM, Philadelphia (1994) · Zbl 0816.93004
[4] Bhattacharyya, S. P.; Chapellat, H.; Keel, L. H.: Robust control: the parametric approach, (1995) · Zbl 0838.93008 · http://www.prenhall.com/
[5] Zhou, K.; Doyle, J. C.: Essentials of robust control, (1998) · Zbl 0890.93003
[6] Song, S. H.; Kim, J. K.: H$\infty $ control of discrete-time linear systems with norm-bounded uncertainties and time delay in state, Automatica 34, 137-139 (1998) · Zbl 0904.93011 · doi:10.1016/S0005-1098(97)00182-9
[7] Amato, F.; Ariola, M.; Dorate, P.: Finite-time control of linear systems subject to parametric uncertainties and disturbances, Automatica 37, 1459-1463 (2001) · Zbl 0983.93060 · doi:10.1016/S0005-1098(01)00087-5
[8] Dorato P. Short time stability in linear time-varying systems. In: Proceeding of the IRE international convention record part 4; 1961. p. 83 -- 7.
[9] Weiss, L.; Infante, E. F.: Finite time stability under perturbing forces and on product spaces, IEEE trans automat control 12, 54-59 (1967) · Zbl 0168.33903
[10] Amato, F.; Ariola, M.; Dorate, P.: Finite-time stabilization via dynamic output feedback, Automatica 42, 337-342 (2006) · Zbl 1099.93042 · doi:10.1016/j.automatica.2005.09.007
[11] Aamto, F.; Ariola, M.: Finite-time control of discrete-time linear system, IEEE trans automat control 50, No. 5, 724-729 (2005)
[12] Feng, J.; Wu, Z.; Sun, J.: Finite-time control of linear singular systems with parametric uncertainties and disturbances, Acta automatica sinica 31, No. 4, 634-637 (2006)
[13] Shen, Y.: Finite-time control for a class of linear discrete-time systems, Control decision 23, No. 1, 107-109 (2008)
[14] Shen Y. Finite-time control of linear parameter-varying systems with norm-bounded exogenous disturbance. Control Theory Appl, in press.